# SDR AALA202208224940

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737
- Aircraft serial: 33227
- Aircraft time: 28,163 hours, 11,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SERVICE DOOR (FORWARD) GIRT BAR (LEFT SIDE) IS LOOSE. ADJUSTED RIGHT SERVICE DOOR FORWARD LEFT SIDE GIRT BAR PER AMM 25-66-01.
